# SDR DHL2005803531

- Difficulty date: December 3, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 82,180 hours, 30,262 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1580
- Part time: 82,180 hours, 30,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT FRAME CRACKED 0.250" STA 1580.000 L-20 - L-21R.  PERFORMED MAJOR REPAIR IAW SRM.  TRIMMED OUT DAMAGED FRAME SEGMENT, FABRICATED NEW FRAME SEGMENT IAW SRM. TWO ANGLES IAW SRM.  HEAT TREATED NEW FRAME SEGMENT AND ANGLES FROM 70750 TO 7075T6 IAW SRM 53-2-0.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW SRM 53-2-0 FIG 2 SHEET 4-6, SRM 53-2-0 FIG 2 SHEET 5 (TR 53-125).
